# SDR LR7A2021011402689

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 00632024T4
- Condition: Cracked
- Location: Ramp Door
- Part time: 39,575 hours, 24,551 cycles
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HST5301, FOUND RAMP DOOR EXTERIOR SKIN CRACKED AT RAMP STATION 0 TO RAMP STATION 8, BL 0.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-11 NR 1000307692.  PSE 52-60-01, AD 2012-06-09.
